Alert archive / Wisconsin / Frost Advisories in 2007
Frost Advisory 4, NWS Green Bay, WI
NWS Green Bay, WI issued this frost advisory at Oct 12, 2007, 2:55 PM CDT for Door County, Kewaunee County, Manitowoc County, Wisconsin. It took effect at Oct 13, 2007, 1:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2007, 2:55 PM CDT (19:55 UTC)
- In effect from
- Oct 13, 2007, 1:00 AM CDT
- Expired
- Oct 13, 2007, 7:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Green Bay, WI
Counties Door County, WI, Kewaunee County, WI, Manitowoc County, WI
The radar
The Green Bay radar (KGRB), 47 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.9 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 710 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGRB 121955 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 255 PM CDT FRI OCT 12 2007 ...ANOTHER COLD NIGHT ACROSS NORTHEAST AND EAST CENTRAL WISCONSIN... .A COOL CANADIAN HIGH PRESSURE SYSTEM WILL SLOWLY SINK SOUTHWARD INTO NORTHEAST WISCONSIN TONIGHT. ANOTHER COLD NIGHT IS IN STORE FOR THE AREA. WIZ038-039-048-049-130400- /O.NEW.KGRB.FZ.W.0005.071013T0600Z-071013T1200Z/ OUTAGAMIE-BROWN-WINNEBAGO-CALUMET- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...OSHKOSH... CHILTON 255 PM CDT FRI OCT 12 2007 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. PARTLY CLOUDY SKIES AND LIGHT WINDS SHOULD ALLOW TEMPERATURES TO FALL TO NEAR THE FREEZING MARK LATE TONIGHT. THE AMOUNT OF CLOUD COVER WILL DETERMINE THE DURATION OF BELOW FREEZING TEMPERATURES ACROSS NORTHEAST WISCONSIN. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ WIZ022-040-050-130400- /O.NEW.KGRB.FR.Y.0004.071013T0600Z-071014T1200Z/ DOOR-KEWAUNEE-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA...TWO RIVERS 255 PM CDT FRI OCT 12 2007 ...FROST ADVISORY IN EFFECT FROM 1 AM SATURDAY TO 7 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM SATURDAY TO 7 AM CDT SUNDAY. PARTLY CLOUDY SKIES AND LIGHT WINDS SHOULD ALLOW FOR TEMPERATURES TO FALL INTO THE 30S TONIGHT. AREAS OF FROST ARE EXPECTED AWAY FROM THE LAKE LATE TONIGHT. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ ECKBERG
3 follow-up statements
000 WWUS73 KGRB 122238 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 538 PM CDT FRI OCT 12 2007 ...ANOTHER COLD NIGHT ACROSS NORTHEAST AND EAST CENTRAL WISCONSIN... .A COOL CANADIAN HIGH PRESSURE SYSTEM WILL SLOWLY SINK SOUTHWARD INTO NORTHEAST WISCONSIN TONIGHT. ANOTHER COLD NIGHT IS IN STORE FOR THE AREA. WIZ038-039-048-049-130645- /O.CON.KGRB.FZ.W.0005.071013T0600Z-071013T1200Z/ OUTAGAMIE-BROWN-WINNEBAGO-CALUMET- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...OSHKOSH... CHILTON 538 PM CDT FRI OCT 12 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY... A FREEZE WARNING IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. PARTLY CLOUDY SKIES AND LIGHT WINDS SHOULD ALLOW TEMPERATURES TO FALL TO NEAR THE FREEZING MARK LATE TONIGHT. THE AMOUNT OF CLOUD COVER WILL DETERMINE THE DURATION OF BELOW FREEZING TEMPERATURES ACROSS NORTHEAST WISCONSIN. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ WIZ022-040-050-130645- /O.EXT.KGRB.FR.Y.0004.071013T0600Z-071013T1200Z/ DOOR-KEWAUNEE-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA...TWO RIVERS 538 PM CDT FRI OCT 12 2007 ...FROST ADVISORY NOW IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY... FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. PARTLY CLOUDY SKIES AND LIGHT WINDS SHOULD ALLOW FOR TEMPERATURES TO FALL INTO THE 30S TONIGHT. AREAS OF FROST ARE EXPECTED AWAY FROM THE LAKE LATE TONIGHT. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
000 WWUS73 KGRB 130230 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 930 PM CDT FRI OCT 12 2007 ...FREEZING CONDITIONS AND WIDESPREAD FROST EXPECTED ACROSS MUCH OF EAST-CENTRAL WISCONSIN TONIGHT... .MAINLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL TO CHILLY LEVELS AGAIN TONIGHT. WIDESPREAD FROST IS EXPECTED ACROSS MOST OF THE AREA. TEMPERATURES AT LOCATIONS AWAY FROM THE LAKE AND BAY SHOULD FALL BELOW FREEZING. WIZ038-039-048-049-131200- /O.CON.KGRB.FZ.W.0005.071013T0600Z-071013T1200Z/ OUTAGAMIE-BROWN-WINNEBAGO-CALUMET- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...OSHKOSH... CHILTON 930 PM CDT FRI OCT 12 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ WIZ022-040-050-131200- /O.CON.KGRB.FR.Y.0004.071013T0600Z-071013T1200Z/ DOOR-KEWAUNEE-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA...TWO RIVERS 930 PM CDT FRI OCT 12 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. FROST IS MOST LIKELY...ESPECIALLY AWAY FROM THE LAKE AND BAY. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
000 WWUS73 KGRB 131222 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 722 AM CDT SAT OCT 13 2007 WIZ038-039-048-049-131330- /O.EXP.KGRB.FZ.W.0005.000000T0000Z-071013T1200Z/ OUTAGAMIE-BROWN-WINNEBAGO-CALUMET- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...OSHKOSH... CHILTON 722 AM CDT SAT OCT 13 2007 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. $$ WIZ022-040-050-131330- /O.EXP.KGRB.FR.Y.0004.000000T0000Z-071013T1200Z/ DOOR-KEWAUNEE-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA...TWO RIVERS 722 AM CDT SAT OCT 13 2007 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. $$ TSK
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this frost advisory went out at Oct 12, 3:47 AM CDT, 11 hours 8 minutes earlier.
Area forecast discussion, Oct 12, 3:47 AM CDT, 11 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 347 AM CDT FRI OCT 12 2007 .SHORT TERM...TODAY THROUGH SATURDAY...MINOR PCPN CHCS IN CNTRL WI THIS MORNING...FROST CONCERNS IN THE FOX VALLEY TONIGHT...AND CLOUD TRENDS AND TEMPS THROUGHOUT THE PERIOD ARE THE MAIN FCST CONCERNS. WV IMAGERY SHOWED A S/W TROF OVER MN. THIS WAVE WAS PRODUCING SCT LIGHT SHOWERS/SPRINKLES OVER EASTERN MN/WSTRN WI EARLY THIS MORNING. WITH HIGH PRESSURE AND A DRY AIR MASS IN PLACE OVER NE WI...EXPECT THIS SYSTEM WILL...AT BEST...ONLY PRODUCE A FEW SPRINKLES IN CNTRL WI THIS MORNING. HAVE ALSO RECEIVED A REPORT OF SOME EARLY MORNING FLURRIES IN NC WI DUE TO LIGHT NNE FLOW OFF LK SUPERIOR. EXPECT A GENERAL DECREASE IN CLOUDS AFTER THE S/W TROF SHIFTS SE THIS AFTERNOON. MIXING THROUGH 850-825 MB SUPPORTS HIGH TEMPS IN THE UPPER 40S TO MID 50S. TONIGHT AND SATURDAY...C/NE WI REMAINS UNDER HIGH PRESSURE... SANDWICHED BETWEEN LOW PRESSURE SYSTEMS IN THE CENTRAL PLAINS AND NEAR THE ONTARIO/QUEBEC BORDER. IN GENERAL...EXPECT PARTLY CLOUDY SKIES FOR THIS PERIOD. WITH LIGHT WINDS ANTICIPATED...TEMPS WILL DROP INTO THE UPPER 20S AND 30S TONIGHT. FROST/FREEZE HEADLINES ARE STILL BEING ISSUED FOR THE FOX VALLEY/LKSHR AREAS (THROUGH 10/15)...SO WILL INCLUDE AREAS OF FROST IN THE FCST FOR THAT RGN...BUT LET THE DAY CREW ISSUE ANY HEADLINES THIS AFTERNOON. STAYED TOWARD THE COOL SIDE OF THE GUIDANCE TONIGHT...BUT THE MILDER MAV GUIDANCE IS PREFERRED ON SATURDAY. .LONG TERM...FROM SATURDAY NIGHT INTO MONDAY...FAIRLY GOOD MODEL CONSENSUS OF MODEL RUNS FOR THIS PERIOD. WEAK SFC RIDGE DEPARTS AS NEXT UPPER LOW SYSTEM TO APPROACH THE REGION. UPPER HEIGHTS CONTINUE TO RISE SUNDAY MORNING AHEAD OF THE UPPER LOW. SO WILL SHIFT STARTING THE PCPN LATER SUNDAY AND ESPECIALLY INTO SUNDAY NIGHT AS INCREASING H8 TEMPS DEVELOPING A BAROCLINIC ZONE. SYSTEM IS LACKING MOISTURE INITIALLY BUT PROGS INDICATE BEST MOISTURE RETURN TOWARD SUNDAY NIGHT INTO MONDAY SO WILL HAVE HIGHER CHC POPS DURING THIS PERIOD. COMBINATION OF NRN STREAM S/W DROPPING INTO NORTHERN GREAT LAKES REGION AND THE LOW WITH BAROCLINIC ZONE OVER THE SOUTH SUNDAY NIGHT INTO MONDAY PROVIDES A GOOD CHC OF MEASURABLE PCPN TO MOST LOCATIONS. LATER SHIFTS MAY NEED TO CONSIDER UPPING POPS FURTHER IF LATER MODEL RUNS BECOME CONSISTENT WITH THIS TREND. THE MDM RANGE MODELS DO DIVERT WITH POSITION OF THE UPPER LOW FOR TUESDAY INTO WEDNESDAY...BUT OVERALL THERE IS A TREND WITH A GENERAL WEAKENING OF THE LOW DUE TO THE BUILDING RIDGE OVER THE MID SECTIONS OF THE COUNTRY AHEAD OF THE NEXT LOW DROPPING INTO THE WESTERN COAST STATES. FOR MONDAY NIGHT INTO TUESDAY...EVENTUALLY THE BROAD SURFACE HIGH WILL BEGIN TO INFLUENCE THE NORTHERN GREAT LAKES REGION AS AN UPPER RIDGE BUILDS. DRIER FEED OF AIR FROM THE SURFACE HIGH INTO THE FCST AREA WILL TEND TO CONFINE ANY PCPN CHCS TO THE SOUTHERN PORTION OF THE FORECAST AREA. WILL LINGER PCPN MONDAY NIGHT OVER SOUTHERN SECTIONS AT THIS TIME. LATER SHIFTS MAY NEED CONSIDER EXTENDING PCPN INTO TUESDAY BUT THE LATEST GFS RUN SHIFTS PCPN TO THE EAST. FOR THE REMAINDER OF THE PERIOD...NO CHANGES TO THE ONGOING FCST. WITH THE UPPER LOW A BIT SLOWER...LOWERED TEMPS A TAD OVER NORTHEAST AREAS FOR SAT NIGHT...OTHERWISE NO MAJOR CHANGES TO ONGOING TEMPS FROM SUNDAY THROUGH THURSDAY. && .AVIATION...PATCHY MVFR CIGS WILL LINGER THROUGH THE MORNING HOURS... ESPECIALLY OVER PARTS OF NC WI. ASIDE FROM ISOLD LIGHT SHOWERS OVER CNTRL WI AND A FEW FLURRIES IN NC WI THIS MORNING...EXPECT DRY CONDITIONS TO PREVAIL. VFR CONDITIONS ARE ANTICIPATED ACROSS MOST OF THE FA FROM THIS AFTERNOON THROUGH SATURDAY...AS HIGH PRESSURE REMAINS OVER WI. && .MARINE...HAVE CANCELLED THE SMALL CRAFT ADVISORY ON LAKE MICHIGAN EARLY...AS WINDS HAVE DECREASED TO 10-20 KTS AND WAVES HAVE DECREASED TO 3 FT AT THE MID-LAKE BUOY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && KIECKBUSCH/TDH
Hazardous weather outlook, Oct 12, 4:11 AM CDT, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 411 AM CDT FRI OCT 12 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-131415- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 411 AM CDT FRI OCT 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT FROST WILL DEVELOP IN THE FOX VALLEY AND INLAND PORTIONS OF KEWAUNEE AND MANITOWOC COUNTIES LATE TONIGHT. FROST ADVISORIES MAY BE ISSUED LATER TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-131415- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 411 AM CDT FRI OCT 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERSISTENT EAST TO NORTHEAST WINDS MAY RESULT IN CONDITIONS HAZARDOUS TO SMALL CRAFT DURING THE SUNDAY THROUGH TUESDAY PERIOD. TSK/TDH
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 2:55 PM CDT | Freeze Warning | GRB | Brown, Calumet, Outagamie, Winnebago | 16 hr |
Nearby
Frost Advisories in Wisconsin, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.